# SDR ASAA12711333

- Difficulty date: February 19, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 38,791 hours, 17,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM TEE CORRODED BS 947.5 RBL 52.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51.  REPAIRED FLOORBEAM IAW SRM 53-70-51 REPAIR 5 FIG 205 PAGE 213.
